# SDR REXA2022030300331

- Difficulty date: February 6, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED AT STGR 15R BETWEEN FS 847 AND FS 865. - REMOVED RH SIDE SEAT TRACK AT STR 15R BETWEEN FS 847-FS 865 IAW CRJ  900 AMM 53-00-49-000-801-A11, FABRICATED REPLACEMENT SEAT TRACK IAW  CRJ 900 SRM 51-40-11-001-001-A01, AND 53-00-49-201-002-A01, INSTALLED NEWLY FABRICATED SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A11.
